Flood, Kittson
- When
- June 30, 12:00 PM CST to 11:59 PM CST
- Where
- Kittson forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 48.777, -96.783 (the zone’s center; the record gives no point)
The Two Rivers River at Hallock rose above its moderate flood stage of 806 feet MSL late in the month of June. The actual crest occurred in early July.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
The Two Rivers River at Hallock rose above its moderate flood stage of 806 feet MSL late in the month of June. The actual crest occurred in early July.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 30, 8:45 AM CST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 945 AM CDT THU JUN 30 2005 .CURRENT OBSERVATIONAL OVERVIEW... 14Z SURFACE ANALYSIS DEPICTED VERTICALLY STACKED LOW PRESSURE CENTER NEAR THE ARROWHEAD OF MN WITH RESULTANT DEEP LAYERED CYCLONIC FLOW EVIDENT OVER CWFA. STRONGEST PRESSURE RISES NOTED OVER THE EASTERN DAKOTAS. LATEST RADAR/SATELLITE TRENDS SHOWS RESIDUAL DEFORMATION RAINS PIVOTING SOUTHEAST OVER CWFA. .SHORT TERM... EXPECT WINDY AND RESIDUAL RAINS OVER CWFA INTO THE AFTERNOON AS VERTICALLY STACKED LOW CENTER SLOWLY LIFTS AWAY TO THE NORTHEAST INTO ONTARIO PROVINCE. EXPECT STEADIEST RAINS TO OCCUR ACROSS THE NORTHERN PORTION OF CWFA. AS PRESSURE GRADIENT ERODES WINDS WILL SLOWLY DIMINISH LATER THIS AFTERNOON. CURRENT FORECAST HAS SITUATION HANDLED WELL...THUS ONLY MINOR CHANGES IF ANY WILL BE NEEDED. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...WIND ADVISORY THROUGH EARLY EVENING. NDZ006>008-014>016-024- 026>030-038-039-049-052>054. MN...WIND ADVISORY THROUGH EARLY EVENING EXCEPT WOODED AREA IN THE EAST. MNZ001>005-007-008-013>015-022-027-030-031-040. && BERG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 729 AM CDT THU JUN 30 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011200- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 729 AM CDT THU JUN 30 2005 ...SEVERE THUNDERSTORMS ARE FORECAST FOR PARTS OF EASTERN NORTH DAKOTA AND WEST CENTRAL AND NORTHWEST MINNESOTA FOR FRIDAY AFTERNOON AND EVENING... ...SEVERE THUNDERSTORMS ARE FORECAST FOR ALL OF EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA FOR SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOR FRIDAY...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED FOR PARTS OF EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST MINNESOTA NORTH OF A LINE FROM DEVILS LAKE NORTH DAKOTA TO BEMIDJI MINNESOTA. THE SEVERE STORMS CAN BE EXPECTED AFTER 1 PM AND SHOULD DIMINISH AFTER SUNSET. LARGE HAIL AND DAMAGING WIND ARE FORECAST. AN UPPER LEVEL JET WILL MOVE ACROSS SOUTHERN CANADA ALONG WITH A FAVORABLE WIND PROFILE AND INCREASING INSTABILITY. FOR SATURDAY...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED FOR ALL OF EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA FOR SATURDAY NIGHT. THUNDERSTORMS WILL DEVELOP IN THE HIGH PLAINS SATURDAY AFTERNOON AND MOVE INTO THE REGION SATURDAY NIGHT. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED. THE THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN NORTH DAKOTA DURING THE EVENING HOURS AND MOVE ACROSS THE AREA OVERNIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE AREA SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE HOPPES
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1000 AM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 10 N MAHKONCE 47.47N 95.62W
06/29/2005 MAHNOMEN MN PUBLIC
LARGE BRANCH TORN FROM HEALTHY TREE
&&
WBARRETTThe national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2005Every state in 2005This day in weather historyWarnings in Minnesota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5461039.